JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NONLINEAR CONTRACTIONS IN PARTIALLY ORDERED QUASI b-METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NONLINEAR CONTRACTIONS IN PARTIALLY ORDERED QUASI b-METRIC SPACES
Shah, Masood Hussain; Hussain, Nawab;
  PDF(new window)
 Abstract
Using the concept of a g-monotone mapping we prove some common fixed point theorems for g-non-decreasing mappings which satisfy some generalized nonlinear contractions in partially ordered complete quasi b-metric spaces. The new theorems are generalizations of very recent fixed point theorems due to L. Ciric, N. Cakic, M. Rojovic, and J. S. Ume, [Monotone generalized nonlinear contractions in partailly ordered metric spaces, Fixed Point Theory Appl. (2008), article, ID-131294] and R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan [Generalized contractions in partially ordered metric spaces, Appl. Anal. 87 (2008), 1-8].
 Keywords
g-monotone mapping;g-non-decreasing mapping;coincidence;fixed point;common fixed point;complete quasi b-metric space;
 Language
English
 Cited by
1.
Ulam-Hyers stability and well-posedness of fixed point problems for α-λ-contractions on quasi b-metric spaces, Fixed Point Theory and Applications, 2016, 2016, 1  crossref(new windwow)
2.
Fixed point results on metric-type spaces, Acta Mathematica Scientia, 2014, 34, 4, 1237  crossref(new windwow)
3.
Some Extensions of Fixed Point Results over Quasi-JS-Spaces, Journal of Function Spaces, 2016, 2016, 1  crossref(new windwow)
4.
Various generalizations of metric spaces and fixed point theorems, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2015, 109, 1, 175  crossref(new windwow)
5.
Some fixed point results on quasi-b-metric-like spaces, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
6.
Fixed Point Theorems for Cyclic Contractions inC⁎-Algebra-Valuedb-Metric Spaces, Journal of Function Spaces, 2016, 2016, 1  crossref(new windwow)
7.
Common fixed point theorems under implicit relations on ordered metric spaces and application to integral equations, Bulletin of Mathematical Sciences, 2013, 3, 2, 183  crossref(new windwow)
8.
Dislocated quasi-b-metric spaces and fixed point theorems for cyclic contractions, Fixed Point Theory and Applications, 2015, 2015, 1  crossref(new windwow)
9.
New fixed point results for maps satisfying implicit relations on ordered metric spaces and application, Applied Mathematics and Computation, 2014, 240, 259  crossref(new windwow)
10.
Contraction conditions using comparison functions on b-metric spaces, Fixed Point Theory and Applications, 2014, 2014, 1, 135  crossref(new windwow)
11.
Coupled fixed point theorems in C ∗ $C^{*}$ -algebra-valued b-metric spaces with application, Fixed Point Theory and Applications, 2016, 2016, 1  crossref(new windwow)
 References
1.
R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, Generalized contractions in partially ordered metric spaces, Appl. Anal. 87 (2008), no. 1, 109-116. crossref(new window)

2.
V. Berinde, Generalized contractions in quasimetric spaces, Seminar on Fixed Point Theory, 3-9, Preprint, 93-3, "Babes-Bolyai" Univ., Cluj-Napoca, 1993.

3.
D. W. Boyd and J. S. Wong, On nonlinear contractions, Proc. Amer. Math. Soc. 20 (1969), 458-464. crossref(new window)

4.
L. Ciric, Common fixed points of nonlinear contractions, Acta Math. Hungar. 80 (1998), no. 1-2, 31-38. crossref(new window)

5.
L. Ciric, N. Cakic, M. Rojovic, and J. S. Ume, Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed Point Theory Appl. (2008), Art. ID 131294, 11 pp.

6.
S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Sem. Mat. Fis. Univ. Modena 46 (1998), no. 2, 263-276.

7.
Lj. Gajic and V. Rakocevic, Quasicontraction nonself-mappings on convex metric spaces and common fixed point theorems, Fixed Point Theory Appl. 2005 (2005), no. 3, 365-375.

8.
N. Hussain, Common fixed points in best approximation for Banach operator pairs with Ciric Type I-contractions, J. Math. Anal. Appl. 338 (2008), no. 2, 1351-1363.

9.
M. A. Khamsi and N. Hussain, KKM mappings in metric type spaces, Nonlinear Anal. 73 (2010), no. 9, 3123-3129. crossref(new window)

10.
J. J. Nieto and R. Rodriguez-Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005), no. 3, 223-239. crossref(new window)

11.
J. J. Nieto and R. Rodriguez-Lopez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 12, 2205-2212. crossref(new window)

12.
J. J. Nieto, R. L. Pouso, and R. Rodriguez-Lopez, Fixed point theorems in ordered abstract spaces, Proc. Amer. Math. Soc. 135 (2007), no. 8, 2505-2517. crossref(new window)

13.
S. Radenovic and Z. Kadelburg, Quasi-contractions on symmetric and cone symmetric spaces, Banach J. Math. Anal. 5 (2011), no. 1, 38-50. crossref(new window)

14.
A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004), no. 5, 1435-1443. crossref(new window)

15.
S. L. Singh, S. Czerwik, K. Krol, and A. Singh, Coincidences and fixed points of hybrid contractions, Tamsui Oxf. J. Math. Sci. 24 (2008), no. 4, 401-416.